MAUDE Adverse Event Report: AESCULAP AG AS FEMUR EXTENS.STEM 6° D12X157 CEMENTED; KNEE ENDOPROSTHESES

AESCULAP AG AS FEMUR EXTENS.STEM 6° D12X157 CEMENTED; KNEE ENDOPROSTHESES
Model Number NR294Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That an as femur extens.Stem 6° d12x157 cemented (part# nr294z) was implanted on (b)(6) 2023.According to the complainant, a surgery to replace the polyethylene components had been planned for (b)(6) 2025; sizes larger than 20 millimeters (mm) needed.The procedure would be revision right knee total arthroplasty (tka).Additional information was not provided but has been requested.The adverse event is filed under aic reference (b)(4).Associated medwatch reports: 3005673311-2025-00019; 3005673311-2025-00020; 3005673311-2025-00021; 3005673311-2025-00023; 3005673311-2025-00024; 3005673311-2025-00025; 3005673311-2025-00026; 3005673311-2025-00027; 3005673311-2025-00028; 3005673311-2025-00029; 3005673311-2025-00030.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS FEMUR EXTENS.STEM 6° D12X157 CEMENTED
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key21755203
Report Number3005673311-2025-00022
Device Sequence Number18197936
Product Code KRO
UDI-Device Identifier04046963176495
UDI-Public(01)04046963176495(11)221107(17)321106(10)52797395
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
Report Date (Section F) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR294Z
Device Catalogue NumberNR294Z
Device Lot Number52797395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2025
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer03/13/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Date Report Sent to FDA04/02/2025